Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 3, 2016, 2:25 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2016, 2:25 PM PST (22:25 UTC)
- Expired
- Jan 4, 2016, 4:00 AM PST
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
561 WHUS76 KMTR 032225 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 225 PM PST SUN JAN 3 2016 PZZ545-040630- /O.NEW.KMTR.SC.Y.0002.160103T2225Z-160104T1200Z/ /O.CON.KMTR.RB.Y.0001.000000T0000Z-160104T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160105T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-040630- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 225 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
883 WHUS76 KMTR 040503 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 903 PM PST SUN JAN 3 2016 PZZ545-041200- /O.CON.KMTR.RB.Y.0001.000000T0000Z-160104T1200Z/ /O.CON.KMTR.SC.Y.0002.000000T0000Z-160104T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ570-041315- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160105T1200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-041200- /O.CON.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 903 PM PST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
176 WHUS76 KMTR 041213 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 413 AM PST MON JAN 4 2016 PZZ545-041315- /O.EXP.KMTR.RB.Y.0001.000000T0000Z-160104T1200Z/ /O.EXP.KMTR.SC.Y.0002.000000T0000Z-160104T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 413 AM PST MON JAN 4 2016 ...SMALL CRAFT ADVISORY FOR ROUGH BAR HAS EXPIRED... ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ540-042015- /O.EXP.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ /O.NEW.KMTR.SC.Y.0003.160104T1213Z-160105T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 413 AM PST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-565-571-575-576-041315- /O.EXP.KMTR.SC.Y.0001.000000T0000Z-160104T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 413 AM PST MON JAN 4 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-042015- /O.EXT.KMTR.SC.Y.0001.000000T0000Z-160105T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 413 AM PST MON JAN 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 9:59 AM PST, 4 hours 26 minutes earlier.
Area forecast discussion, Jan 3, 9:59 AM PST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
959 AM PST SUN JAN 3 2016
...HEAVY RAIN AND STRONG SOUTHEASTERLY WINDS POSSIBLE LATE MONDAY
NIGHT AND TUESDAY...
.SYNOPSIS...RAIN WILL SPREAD OVER MOST OF THE REGION BY LATE
TODAY. THIS WILL BE THE FIRST IN A SERIES OF WEATHER SYSTEMS
EXPECTED TO IMPACT CALIFORNIA THROUGH THE UPCOMING WEEK. THE
SECOND STORM ON MONDAY NIGHT AND TUESDAY WILL BE STRONGER AND
COULD PRODUCE HEAVY RAIN AND LOCALLY STRONG WINDS. AT LEAST TWO
MORE STORMS WILL FOLLOW ON WEDNESDAY AND THURSDAY.
&&
.DISCUSSION...AS OF 08:37 AM PST SUNDAY...A COLD FRONT KNOCKING
ON THE DOOR STEP WILL BRING RAINFALL TO THE BAY AREA THIS
AFTERNOON AND OVERNIGHT. IN THE MEANTIME...SCATTERED SHOWERS WILL
BE POSSIBLE THIS MORNING...ESPECIALLY THE NORTH BAY. THE LEADING
EDGE OF PRECIP WILL BE MAINLY LIGHT. A FEW BUCKETS HAVE ALREADY
TIPPED IN THE NORTH BAY OVER THE LAST THREE HOURS. VENADO AND PT
REYES BOTH SHOW 0.04 INCHES. LATEST SFC ANALYSIS SHOWS THE COLD
FRONT ABOUT 100-150 MILES WEST OF THE COAST. INTERESTING TO
NOTE...THERE HAS ALSO BEEN SOME NOCTURNAL CONVECTION ALONG THE
BOUNDARY WITH LIGHTNING ABOUT 200-250 WEST OF PT CONCEPTION.
FOR THE REST OF TODAY...THE LATEST HRRR CONTINUES TO BRING THE
FRONT EASTWARD WITH INCREASING PRECIP COVERAGE. THE HEAVIER RAIN
SHOWERS CAN ALREADY BE SEEN ON THE KMUX RADAR IMAGERY. AS NOTED ON
PREVIOUS DISCUSSIONS...DYNAMICS ARE SOMEWHAT WEAK AND THE
ORIENTATION OF THE UPPER TROUGH BECOMES NEGATIVELY TILTED.
THEREFORE...THE INLAND AREAS WILL SEE LESS RAINFALL...ESPECIALLY
THE CENTRAL VALLEY. HIGHEST RAINFALL TOTALS THROUGH MONDAY WILL BE OVER
THE NORTH BAY AND COASTAL MOUNTAINS. NO UPDATE IS PLANNED THIS
MORNING.
STRONGER AND WETTER STORMS ARE EXPECTED MIDWEEK. SEE BELOW FOR
DETAILS.
&&
.PREV DISCUSSION...AS OF 3:08 AM PST SUNDAY...
THE SECOND SYSTEM IS FORECAST TO MOVE ACROSS THE DISTRICT MONDAY
NIGHT AND TUESDAY. THIS SECOND SYSTEM IS EXPECTED TO BE STRONGER
AND COULD BRING PERIODS OF HEAVY RAIN TO SOME AREAS LATE MONDAY
NIGHT INTO TUESDAY MORNING. WINDS ARE ALSO EXPECTED TO BE STRONGER.
THE STRONGEST WINDS AND HEAVIEST RAINFALL ARE EXPECTED TO BE OVER
THE COASTAL HILLS...MAINLY SOUTH OF THE GOLDEN GATE.
THE NEXT SYSTEM IS SLATED TO MOVE THROUGH ON WEDNESDAY WITH
ANOTHER ROUND OF RAIN AND GUSTY WINDS...WITH YET ANOTHER SYSTEM
EXPECTED ON THURSDAY. PROJECTED RAINFALL TOTALS THROUGH THURSDAY
GIVE 2 TO 5 INCHES TO THE FORECAST AREA...WITH HEAVIEST AMOUNTS
EXPECTED IN THE SANTA CRUZ AND SANTA LUCIA MOUNTAIN RANGES.
A FEW SHOWERS COULD PERSIST THROUGH FRIDAY...BUT MEDIUM RANGE
MODELS INDICATE A RIDGE WILL BRIEFLY BUILD OVER THE WEST DURING
NEXT WEEKEND FOR DRIER CONDITIONS. A RETURN TO A MORE ACTIVE
PATTERN IS POSSIBLE AFTER THE WEEKEND.
&&
.AVIATION...AS OF 9:45 AM PST SUNDAY...RAIN HAS MOVED INTO THE
NORTH BAY WITH THE MAIN BAND STILL AROUND 20 NM TO THE WEST OF THE
COAST. LATEST RUN OF THE HRRR SHOWS THAT EASTWARD PROGRESSION WILL
BE SLOW WITH ONSET AT MOST TERMINALS AFTER 0Z. VFR WILL GIVE WAY
TO MVFR AT MOST SPOTS BY LATE IN THE AFTERNOON OR THE EVENING.
WINDS FROM 100 TO 130 OF 10 TO 20 KT EXPECTED NEAR 0Z. MODERATE
CONFIDENCE.
VICINITY OF KSFO...VFR THROUGH AT LEAST 22Z AND POSSIBLY UNTIL 02Z
TOMORROW DEPENDING ON THE ARRIVAL TIME OF THE RAIN. MVFR EXPECTED
AFTER THAT WITH BOTH VIS AND CIG. WINDS WILL BE MOSTLY 100 TO 130
WITH SPEEDS UNDER 12 KT. POSSIBLE WE COULD SEE SOME LLWS DUE TO
SPEEDS. MODERATE CONFIDENCE.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR UNTIL AROUND 0Z THEN MVFR AFTER
THAT DUE TO RAIN. MVFR CIGS AND VIS FORECAST FROM AROUND 0Z UNTIL
16Z OR SO. 110 TO 130 WINDS TO 25 KT AT KSNS. MODERATE
CONFIDENCE.
&&
.MARINE...AS OF 9:40 AM PST SUNDAY...UNSETTLED WEATHER WITH
MODERATE WINDS CAN BE EXPECTED ALL WEEK AS A SERIES OF STORM
SYSTEMS WILL PASS OVER THE COASTAL WATERS. IN ADDITION A SERIES OF
LARGE WESTERLY SWELL TRAINS WILL ALSO IMPACT THE WATERS THIS
WEEK...THE FIRST IS EXPECTED TO ARRIVE TUESDAY WITH A SECOND
LARGER SET ANTICIPATED FOR THURSDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 1 PM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: MM
AVIATION: BELL
MARINE: BELL
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Jan 3, 4:28 AM PST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 428 AM PST SUN JAN 3 2016 CAZ006-505>513-516>518-528>530-PZZ530-531-041300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE-SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 428 AM PST SUN JAN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT RAIN WILL SPREAD OVER THE FORECAST AREA TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WET WEATHER WILL RETURN TO OUR REGION NEXT WEEK WITH SEVERAL SYSTEMS FORECAST TO BRING RAIN TO OUR AREA. TUESDAY AND WEDNESDAY COULD SEE WIDESPREAD RAIN THAT IS LOCALLY HEAVY AT TIMES. GUSTY SOUTHEASTERLY WINDS CAN ALSO BE EXPECTED ON TUESDAY.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 2:40 AM PST | Small Craft Advisory for Rough Bar | MTR | 25 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.